Discrete and Continuous Dynamical Systems - Series B (DCDS-B)

Global analysis of within host virus models with cell-to-cell viral transmission
Pages: 3341 - 3357, Issue 10, December 2014

doi:10.3934/dcdsb.2014.19.3341      Abstract        References        Full text (442.8K)           Related Articles

Hossein Pourbashash - Department of Mathematics, University of Florida, 1400 Stadium Road, Gainesville, FL 32611, United States (email)
Sergei S. Pilyugin - Department of Mathematics, University of Florida, 1400 Stadium Road, Gainesville, FL 32611, United States (email)
Patrick De Leenheer - Department of Mathematics, University of Florida, 1400 Stadium Road, Gainesville, FL 32611, United States (email)
Connell McCluskey - Department of Mathematics, Wilfrid Laurier University, 75 University Avenue West, Waterloo, ON, N2L 3C5, Canada (email)

1 W. A. Coppel, Stability and Asymptotic Behavior of Differential Equations, Heath and Co., Boston, 1965.       
2 P. De Leenheer and H. L. Smith, Virus dynamics: A global analysis, SIAM J. Appl. Math., 63 (2003), 1313-1327.       
3 P. De Leenheer and S. S. Pilyugin, Multistrain virus dynamics with mutations: A global analysis, Math. Med. Biol., 25 (2008), 285-322.
4 N. Dixit and A. Perelson, Multiplicity of human immunodeficiency virus infections in lymphoid tissue, J. Virol., 78 (2004), 8942-8945.
5 M. Fiedler, Additive compound matrices and inequality for eigenvalues of stochastic matrices, Czech. Math. J., 24 (1974), 392-402.       
6 H. I. Freedman, M. X. Tang and S. G. Ruan, Uniform persistence and flows near a closed positively invariant set, J. Dynam. Differential Equations, 6 (1994), 583-600.       
7 H. K. Khalil, Nonlinear Systems, 3rd Edition, Prentice Hall, 2002.
8 A. Korobeinikov, Global properties of SIR and SEIR epidemic models with multiple parallel infectious stages, Bull. Math. Biol., 71 (2009), 75-83.       
9 M. Y. Li, J. R. Graef, L. Wang and J. Karsai, Global dynamics of a SEIR model with varying total population size, Math. Biosci., 160 (1999), 191-213.       
10 M. Y. Li and J. S. Muldowney, A geometric approach to the global-stability problems, SIAM J. Math. Anal., 27 (1996), 1070-1083.       
11 M. Y. Li and J. S. Muldowney, Global stability for the SEIR model in epidemiology, Math. Biosci., 125 (1995), 155-164.       
12 R. H. Jr. Martin, Logarithmic norms and projections applied to linear differential systems, J. Math. Anal. Appl., 45 (1974), 432-454.       
13 D. Mazurov, A. Ilinskaya, G. Heidecker, P. Lloyd and D. Derse, Quantitative comparison of HTLV-1 and HIV-1 Cell-to- Cell infection with new replication dependent vectors, PLoS Pathogens, 6 (2010), e1000788.
14 B. Monel, E. Beaumont, D. Vendrame, O. Schwartz, D. Brand and F. Mammano, HIV cell-to-cell transmission requires the production of infectious virus particles and does not proceed through Env-mediated fusion pores, J. Virol., 86 (2012), 3924-3933.
15 J. S. Muldowney, Compound matrices and ordinary differential equations, Rocky Mount. J. Math., 20 (1990), 857-872.       
16 M. A. Nowak and R. M. May, Virus Dynamics, Oxford University press, New York, 2000.       
17 A. S. Perelson and P. W. Nelson, Mathematical analysis of HIV-1 dynamics in vivo, SIAM Rev., 41 (1999), 3-44.       
18 V. Piguet and Q. Sattentau, Dangerous liaisons at the virological synapse, J. Clin. Invest., 114 (2004), 605-610.
19 O. Schwartz, Immunological and virological aspects of HIV cell-to-cell transfer, Retrovirology, 6 (2009), I16.
20 H. L. Smith and P. Waltman, Perturbation of a globally stable steady state, Proc. Am. Math. Soc., 127 (1999), 447-453.       
21 M. Sourisseau, N. Sol-Foulon, F. Porrot, F. Blanchet and O. Schwartz, Inefficient human immunodeficiency virus replication in mobile lymphocytes, J. Virol., 81 (2007), 1000-1012.
22 P. van den Driessche and J. Watmough, Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission, Math. Biosci., 180 (2002), 29-48.       
23 L. Wang and S. Ellermeyer, HIV infection and $CD4^+$ T cell dynamics, Discrete Contin. Dyn. Syst. Ser. B, 6 (2006), 1417-1430.       
24 L. Wang and M. Y. Li, Mathematical analysis of the global dynamics of a model for HIV infection of $CD4^{+}$ T cells, Math. Biosci., 200 (2006), 44-57.       

Go to top